Hello is there anyone on here that takes 10 mg of Bisoprolol a day. Thanks 👍🏻
Bisoprolol : Hello is there anyone on here... - AF Association
I was on 10 mg of Bisop for the past two years or so, taking 5 in the morning and 5 in the evening. Heart has been relatively quiet, (permanent AF) but I was tiring more than I liked so have dropped the morning dose now. Feel better during the day, still fall asleep in front of the TV every evening.
I have just been increased to that,but don't think that it's having the right effect.
I went to hospital at beginning of April in AF again then my pulse has stayed high and legs swollen and very breathless. Gp told me to increase Bisoprolol to 10 mg that's the highest dose.Bug not feeling any better.
sotolol Ive been on 12.5 mg daily for three years, taken in the morning. I’ve diarrhoea everyday, but I take a great many drugs so it could be any of them. It keeps my weight down so I’m not complaining!
Yes I take 5mgs both morning and evening. My dose was increased from 2.5mgs twice a day in December after having a bout of AF the first in 5 years since my ablation. I would really like to reduce the dose but my GP says it’s up to my EP and I haven’t had an appointment with him since my hospital admission in December. Fortunately no further bouts of AF.
Hello sotalol, yes I take 10mg bisoprolol a day. I started on 1.25 and crept up to 5mg a day which I was on for a few years without too much problem. Then after my second ablation failed about 18months ago I was put up to 7.5mg and last November put up to 10mg. I am waiting for my third ablation which was down as u4gent but in view of the current situation I guess I will be on 10 mg for quite a while yet.
For me all I can say is that I feel like I have a battery fully charged when I wake up but it runs down so quickly. If I do anything the slightest bit energetic or even just cook a roast dinner I feel exhausted for the day. I honestly don’t know if it’s the AF or the bisoprolol causing this. I can t walk up the one flight of stairs in our house without feeling breathless and if I try to walk any distance more than say half a mile I feel exhausted. The good things are that after my second ablation failed I had a few one off episodes of AF before I went into permanent and found them quite scary. In permanent AF I’m not conscious of my heart beating which is better. Also I’m still enjoying life listening to music, reading , watching TV and have just adapted. I think everyone is different though.
No problem! When I first started on bisoprolol I thought it was upsetting me so I tried other meds, but came back to it. My dose was increased to 10 when I was in persistent af last year, and then to 15 after an ablation as it was the only thing we could do to get my rate down. I'm a lot better now and would like to go back to 10 just to reduce the amount of medication I'm taking. However I'm loathe to suggest changing my drug cocktail in the current situation so will leave it a month at least
I hope it works for you.
I did when first put on a beta blocker. It made me like a zombie. My cardiologist reduced the dose to 5 mg daily, but I was still zombified, so he halved it again. I now take 2and a half mg every evening and that seems to work well for me. It took me several weeks for my system to adjust to the changed dose, each time.
Hi I started taking 2.5 mg March 2019 I’m now on the highest dosage of 20 mg for VT and if I’m being honest they make me feel dreadfully weak and very lethargic. I should of been going to see my cardiologist consultant tomorrow but that’s been cancelled due to the Covid - 19 situation. The Bisoprolol haven’t worked because I’m still getting lots of pvc,s daily and they are now effecting me sleeping. It looks like I’m going to be asking for an ablation because the meds are doing nothing
Sorry, should have read the whole post before replying.
I'm on the max dose for bisoprolol. flecainide, ramipril and have been (apart from 9 months after cardioversion) for years. Didn't make me feel tired or anything, except now when I have persistent AF where I now feel bloated and breathless (but don't know if that's the bisoprolol!
No, I don't take 10mg daily, in fact I take 15mg daily and have done so for about five years. I take 10mg in the evening and 5mg in the morning. I keep getting the second eye from some chemists and they ask always the same, ''Do you take both these tablets?'' like my heart is going to stop, dead! there and then; if not a chemist, on occasion a doctor. I am prescribed these tablets from my Cardiologist who I have had for the past 15 years and on top of that I feel fantastic with a 56 pulse rate, no chest pain, no shortness of breath and guess what, I'm 75..........Ron.
I was on 10mg Bisoprolol, but after my cardioversion for persistent AF, and being back in rhythm from January, my heart rate was getting lower and lower so it's been reduced to 8.75mg. Pulse still slow but much less tired than when I was in AF. It seems it was AF rather than the drug that made me most tired.